# SDR WVER20190623917

- Difficulty date: June 23, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL, FLOOR SUPPORT ANGLES CORRODED BEYOND REPAIRABLE LIMITS.REPLACED MID CAP AND KICKPLATE ANGLES OF PAX DOOR FLOOR SUPPORT ANGLE I.A.W. APPLICABLE CRJ 900 SRM'S.
